Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Diagnosed with MRSA, have blood in stools. Taking cipro, bactrim. Is it curable?

I m feeling so angry and frustrated. I have finally been diagnosed w/ MRSA ... at the Emergency room. For several years I ve had skin problems. I ve gone to many dermatologists, that have misdiagnosed iT . Now that I know I have MRSA and am taking CIPRO 500mg twice a day, and BACTRIM 800mg twice a day. now am having bright red blood in my stool . Is this ever gonna go away? I m embarrassed to be seen in public, let alone my boys ball games. thank you
Asked On : Thu, 21 Jun 2012
Answers:  1 Views:  218
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi..dear Thomas..,
Thanks for choosing HCM..,
Don't loose your confidence..,
Be positive....Your way of treatment approach is wrong..,
So don't hesitate....consult good senior Dermatologist..,
Ur tension will go away..,
Don't use double dose of Antibiotics;..,
certainly will give drastic results like Hematuria..,
So don't prolong it..,
Answered: Fri, 13 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor